Do you normaly feel bad after first treatment?

ppurdin
ppurdin Member Posts: 1,181
edited March 2014 in Breast Cancer #1
Hi, I had my first chemo Tues. and have felt achy and headach since.THE HEADACH IS REALLY BAD.Is this pretty much the normal?Thanks and God Bless.(Pat).

Comments

  • RE
    RE Member Posts: 4,591 Member
    Sounds right
    Pat I always had headaches with chemo, for me it was a given. You may want to call the doc and tell them if the headache is unbearable they can give you something for it.

    Hugs,

    RE
  • outdoorgirl
    outdoorgirl Member Posts: 1,565
    Pat,
    I never had headaches,but did feel achy. I and some of the other ladies on here think that the achiness is due to the Neulasta shots the next day,but one of my chemo nurses told me it was probably from the steroids given with the chemo drugs.
    I guess now I'd ask-what chemo drugs are you getting? I think the different drugs have different se's probably and remember-everyone is different in how our bodies react to these drugs...
  • Tyari
    Tyari Member Posts: 36
    I had a really bad headache
    I had a really bad headache for about the first week after my first treatment. Nothing would even touch it. When I went back I told my Onc. He changed around my antinausea meds and gave me a little less of one of the steroids. After my second treatment I still had a headache but no where near as bad. He also gave me a scrip for vicodin just in case.

    I'd call your doc and get something, your going through enough you don't need a headache too.

    Take care
    TY
  • mlmjt1
    mlmjt1 Member Posts: 537
    Hi Pat
    No headaches for me until this past wk when I had herceptin which by the way isnt chemo and my flu and pneumonia shot...Had a headache for 4 days in a row... but then I worked 9 hours per day this week...Kinda overdid it I guess.

    Anyway I agree with the other gals...call the doctor and see what they recommend.

    Hugs
    Linda T
  • Hi Pat, after my first chemo
    Hi Pat, after my first chemo I had headaches,body aches, nausea, constipation, and feeling cold. you should ask your oncologist what can you take to relieve your symptoms. I did and he had given me some over the counter medicine or foods to help alleviate the discomforts. take care, good luck and a friend is here if ever needed. been down that road too!
  • RE
    RE Member Posts: 4,591 Member
    fluids
    Pat I forgot to mention you should be drinking lots of fluids after chemo, it helps to flush your system which is important.

    Hugs,

    RE
  • pinkkari09
    pinkkari09 Member Posts: 877
    HI Pat
    I had round two of my chemo over a week ago and I have headaches. I woke up this morning with one that is un-bearable. Not sure if it's the chemo or the neulasta shot but my bones ache all over, I think it's one of the side effects of neulasta. The headaches come and go, some days are worse than others. Hang In There
    God Bless,
    Kari
  • e_hope
    e_hope Member Posts: 370
    i had really bad headaches
    i had really bad headaches with the chemo.. They would be the worse when they infused the meds so I would medicate myself prior to going.. and the next day would feel run down.. like you feel right before you get sick.. tired, achy and feel just not right..
  • love9kidz
    love9kidz Member Posts: 23
    headaches after chemo
    I had a headache on days 3 and 4 after chemo, which were my worst days, along with the bone aches, being tired and weak and just feeling run down. My period started also around the same time. My voice also changed and I was not sure if it was sinuses or the medications. I have felt much better on days 5, 6, 7, and now 8. God is good all the time. Now, I am in isolation for days 7-14.